# SDR QXEA2012062500535

- Difficulty date: June 25, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 26,126 hours, 27,144 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 0185
- Condition: Dragging
- Location: Zone 700
- Part time: 13,133 hours, 13,652 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT MAIN BRAKE WAS SMOKING.  CONTINUED TO SMOKE FOR A FEW MORE MINUTES.  BRAKING ON LANDING WAS NORMAL BUT ONE WHEEL GRABBED WHILE APPLYING BRAKE. VISUALLY INSPECTED NR 1 BRAKE, NOTICED SMALL AMOUNT OF SMOKE.  ALL OTHER BRAKES NORMAL. REMOVED AND REPLACED NR 1 BRAKE ASSY.  NO NOTICEABLE DEFECTS FROM REMOVED BRAKE.  PERFORMED HIGH SPEED TAXI TO 70 KTS AND FOUND BRAKING ACTION NORMAL.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
